From random partitions to fractional Brownian sheets - Archive ouverte HAL Access content directly
Journal Articles Bernoulli Year : 2019

From random partitions to fractional Brownian sheets


We propose discrete random-field models that are based on random partitions of $\mathbb{N}^2$. The covariance structure of each random field is determined by the underlying random partition. Functional central limit theorems are established for the proposed models, and fractional Brownian sheets, with full range of Hurst indices, arise in the limit. Our models could be viewed as discrete analogues of fractional Brownian sheets, in the same spirit that the simple random walk is the discrete analogue of the Brownian motion.
Fichier principal
Vignette du fichier
BEJ1025.pdf (346.29 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-01586410 , version 1 (12-09-2017)
hal-01586410 , version 2 (14-02-2018)
hal-01586410 , version 3 (15-03-2019)



Olivier Durieu, Yizao Wang. From random partitions to fractional Brownian sheets. Bernoulli, 2019, 25 (2), pp.1412-1450. ⟨10.3150/18-BEJ1025⟩. ⟨hal-01586410v3⟩
195 View
195 Download



Gmail Facebook X LinkedIn More